Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: NERIA¿; NERIA STEEL G27 80/8
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
NERIA¿; NERIA STEEL G27 80/8
Lot Number
5167726
Medical Device Problem Code
Detachment of Device or Device Component (2907)
Health Effect - Clinical Code
Tissue Damage (2104)
Type of Reportable Event
Serious Injury
Event or Problem Description
(b)(4).Event occurred in (b)(6).The needle remained in the patient's left arm.The patient had six stitches after opening and local anesthetic was used.No further information available.
New Search
Submit an Adverse Event Report
Brand Name
NERIA¿
Common Device Name
NERIA STEEL G27 80/8
MDR Report Key
8334591
Report Number
3003442380-2019-00509
Device Sequence Number
11343234
Product Code
FPA
UDI-Device Identifier
05705244001596
UDI-Public
05705244001596
Combination Product (Y/N)
N
PMA/510(K) Number
K945617
Number of Events Summarized
1
Summary Report (Y/N)
N
Reporter Type
Manufacturer
Report Source
distributor
Initial Reporter Occupation
Other
Type of Report
Initial
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
Yes
Is this a Product Problem Report?
No
Operator of Device
No Information
Device Expiration Date
12/01/2021
Device Lot Number
5167726
Type of Report(Section G)
Thirty-Day
Initial Date Received by Manufacturer
11/15/2017
Initial Report FDA Received Date
02/13/2019
Patient Sequence Number
1